Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 
Diseases » Uterine Cancer » Medication Causes
 

Drug Causes of Uterine Cancer

Medication causes:

What You Need To Know About Cancer of the Uterus: NCI (Excerpt)

HRT is used to control the symptoms of menopause, to prevent osteoporosis (thinning of the bones), and to reduce the risk of heart disease or stroke.

Women who use estrogen without progesterone have an increased risk of uterine cancer. Long-term use and large doses of estrogen seem to increase this risk. Women who use a combination of estrogen and progesterone have a lower risk of uterine cancer than women who use estrogen alone. The progesterone protects the uterus. (Source: excerpt from What You Need To Know About Cancer of the Uterus: NCI)

What You Need To Know About Cancer of the Uterus: NCI (Excerpt)

Women taking the drug tamoxifen to prevent or treat breast cancer have an increased risk of uterine cancer. This risk appears to be related to the estrogen-like effect of this drug on the uterus. Doctors monitor women taking tamoxifen for possible signs or symptoms of uterine cancer. (Source: excerpt from What You Need To Know About Cancer of the Uterus: NCI)

About medication causes:

Another misdiagnosis possibility is that a particular medication or substance may be the real cause of the disease. Certain medications, chemicals, toxins or substances may possibly be underlying causes of Uterine Cancer. Side effects of medications, or exposure to toxins, chemicals, or other substances may cause a symptom or condition. Hence, they become possible underlying causes of Uterine Cancer but are often misdiagnosed or overlooked as a cause. For a general overview of this misdiagnosis issue, see Medication Underlying Cause Misdiagnosis.

 

By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise